# SDR UPS04643387

- Difficulty date: October 20, 2004
- Submitted: October 22, 2004
- Operation: Air carrier
- Aircraft: N309UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27740
- System (JASC): 2560 · Emergency Equipment
- Part: Smoke Goggles
- Part number: MXP21000
- Condition: Damaged
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3 SMOKE GOGGLES NOT USABLE DUE TO STRETCHED STRAPS.  REPLACED THREE SMOKE GOGGLES ON SEAT, THIS CLEARED DEFERRAL M289838.
